Medical Questions > Womens Health > Birth Control Forum

Am I pregnant or is it my birth control

I am seventeen and three weeks ago I was put on a 10 day antibiotic for a kidney infection. During this time I forgot that my birth control was not affective and had unprotected sex two times but he pulled out. 9 days after that I started spotting brown. It's a little more than spotting but way less than a period. That has continued on for 5 days now. I also have been so tired and weak I have only got out of bed a few hours a day ( its summer vacation from school) and I feel like a complete zombie who is going to throw up (this has been happening for three days). I do not have a fever and all this has continued too long to be the flu so way could be going on?! I took a hpt this morning and it was negative (14 days since unprotected sex) so I feel like I can't be pregnant. I just started seasonique 2 months ago so maybe it just does not work for me? It would not be because you only have a period every three months on the pill because my previous birth control was the same and I never had breakthrough bleeding or any of this. Could the antibiotics have messed up my cycle? What the heck is going on?!
Did you find this post helpful?
|

User Profile
replied May 20th, 2012
Community Volunteer
Yes, antibiotics can mess with your cycle. Only certain antibiotics affect the pill.

Take another pregnancy test in 7 days time (21 days after the sex), then take a test to confirm the results 7 days later.

Best of luck!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...